Journal of Scientific Computing

, Volume 80, Issue 3, pp 1831–1831 | Cite as

Correction to: The High-Order Mixed Mimetic Finite Difference Method for Time-Dependent Diffusion Problems

  • Gianmarco Manzini
  • Gianluca Maguolo
  • Mario PuttiEmail author

1 Correction to: Journal of Scientific Computing

The original version of this article unfortunately contained the following errors:

In Section 2, the reference to equations should be (see 2a–2e) instead of (see 2a–2d).

In equation (34a), the symbol \( \phi_{h} \) should be \( \phi^{{\texttt {I}}} \).

In the proof of Theorem 1, the reference to equation should be (32) instead of (34). Also, the penultimate sentence in the theorem proof should read as “We then note that \( \widehat{{\mathbf{u}}}_{h} \) and \( \widehat{p}_{h} \) are continuously differentiable with respect to t and solve the problem obtained by taking the derivative of (33).”

The superfluous (t) in equation (41) should be removed (i.e., \( [(({\text{div}}{\mkern 1mu} {\mathbf{u}})(t))^{{\texttt {I}}} (t),q_{h} ]_{{Q_{h} }} \) should be changed as \( [(({\text{div}}{\mkern 1mu} {\mathbf{u}})(t))^{{\texttt {I}}} ,q_{h} ]_{{Q_{h} }} \)).

The expression \( \frac{\partial p}{\partial t} \) in theorems 2–4 should be changed to \( \frac{dp}{dt} \).

The double vertical bars \( \| \, \| \) in few equations should be changed to triple vertical bars \( \|\!| \, \|\!| \).

In inequality (46), the first two norms should have subscript \(X_h\) instead of \(Q_h\).

Finally, in the reference section, the author name should be ‘Beirão da Veiga, L.’ instead of ‘da Veiga, Beirão L.’.

The original article has been corrected.


Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Group T-5, Theoretical DivisionLos Alamos National LaboratoryLos AlamosUSA
  2. 2.Department of Information EngineeringUniversity of PaduaPaduaItaly
  3. 3.Department of Mathematics “Tullio Levi-Civita”University of PaduaPaduaItaly

Personalised recommendations